# SDR P5CA9701540

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Chord
- Part number: 65B903162
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NR 4 PYLON FORWARD ENGINE MOUNT BULKHEAD CHORD AT LEFT LOWER SIDE.  REPLACED PER BOEING SRM 51-10-01 AND DRAWING 65B90416 AND 65B90316.
